# SDR FDEA201107202857

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 480-530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 480 - STA 530, RBL 25.  REMOVED SEAT TRACK & SPLICE SECTION IAW SRM 51-30-2, FABRICATED NEW SEAT  TRACK AND SPLICE ANGLES AND SPLICE STRAP IAW SRM 53-10-2 FIG 7A & SRM 53-10-5 FIG 1 AND INSTALLED NEW SEAT TRACK AND SPLICE PARTS IAW SRM 51-30-2
